This work is supported by NSF-ECS 0210 449.
Epitaxial Magnetic Perovskite Nanostructures†
Version of Record online: 5 OCT 2005
Copyright © 2005 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 17, Issue 23, pages 2869–2872, December, 2005
How to Cite
Ruzmetov, D., Seo, Y., Belenky, L. J., Kim, D.-M., Ke, X., Sun, H., Chandrasekhar, V., Eom, C.-B., Rzchowski, M. S. and Pan, X. (2005), Epitaxial Magnetic Perovskite Nanostructures. Adv. Mater., 17: 2869–2872. doi: 10.1002/adma.200501240
- Issue online: 1 DEC 2005
- Version of Record online: 5 OCT 2005
- Manuscript Accepted: 24 AUG 2005
- Manuscript Received: 17 JUN 2005
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!